Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Taking combined pills, have mirena coil fitted for history of anemia, persisting heavy periods. Swab tests clear. Cause?

Hi I ve had the mirena coil fitted for a year now due to heavy periods and a history of anaemia . I was still bleeding heavily so my doctor put me on the combined pill as well as having the mirena coil. I have been taking the combined pill for the last 4 months but I am bleeding daily and today it has turned heavy. I am 28 years old, have no children and I have had swabs taken for any infection but they have all come back clear.
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, Thanks for using HCM.

Heavy bleeding may be due to IUD (intra uterine device) or its misplacement since you are suffering after insertion and you don't have any infection or other disorder. Consult your doctor for complete examination and can get it removed as you are also on OCP. Hope I answered your question. Feel free to ask me if you have any further queries.
Wish you good health. Take care.

Dr. Lohit
Answered: Wed, 10 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor